# SDR JIKA2013103001

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 20,034 hours, 22,236 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CROSSING 7,000 MSL, PILOT NOTICE A LIGHT HAZE ACROSS AVIONICS.  PILOT TURNED ON INTERIOR LIGHTS AND NOTICED A HAZE VAPOR FROM THE COCKPIT TO THE REAR CARGO BAYS.  PILOT ISOLATED THE ISSUE BY TURNING OFF THE RADAR AND BLEED AIR SYSTEM.  RETURNED TO DEPARTURE. MAINTENANCE PERFORMED ENGINE RUN WITH ACFT SYSTEM IN SAME CONFIGURATION AS IN FLIGHT AND DISCOVERED ACM WATER SEPARATOR DIRTY AND SOAKED.  CLEANED WATER SEPARATOR PERFORMED GROUND OPS CHECK AND OPS CHECK FLIGHT ALL OPS CHECKS GOOD.
